# SDR HEEA086579

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 19,334 hours
- System (JASC): 3150 · Central Warning
- Part: Panel
- Part number: PHISK76571
- Part serial: 040
- Condition: Missing
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER PANEL MISSING. SHOP REPAIR.
